Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Skein-theoretical derivation of some formulas of Habiro

Gregor Masbaum

Algebraic & Geometric Topology 3 (2003) 537–556
Bibliography
1 H Abchir, TQFT invariants at infinity for the Whitehead manifold, from: "Knots in Hellas '98 (Delphi)", Ser. Knots Everything 24, World Sci. Publ., River Edge, NJ (2000) 1 MR1865696
2 C Blanchet, N Habegger, G Masbaum, P Vogel, Three-manifold invariants derived from the Kauffman bracket, Topology 31 (1992) 685 MR1191373
3 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
4 K Habiro, On the colored Jones polynomials of some simple links, Sūrikaisekikenkyūsho Kōkyūroku (2000) 34 MR1805727
5 K Habiro, On the quantum $\mathrm sl_2$ invariants of knots and integral homology spheres, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4, Geom. Topol. Publ., Coventry (2002) 55 MR2002603
6 K Habiro, in preparation
7 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
8 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, Annals of Mathematics Studies 134, Princeton University Press (1994) MR1280463
9 T T Q Le, Quantum invariants of 3–manifolds: integrality, splitting, and perturbative expansion, from: "Proceedings of the Pacific Institute for the Mathematical Sciences Workshop “Invariants of Three–Manifolds” (Calgary, AB, 1999)" (2003) 125 MR1953323
10 T Q T Le, in preparation
11 G Masbaum, P Vogel, 3–valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361 MR1272656
12 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373